# SDR AWXA200601659

- Difficulty date: September 11, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 654795251
- Condition: Cracked
- Location: Bs 807 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - AFT CARGO COMPARTMENT DOOR ANGLE CRACKED, BS 807, S23R, 2ND STRINGER FROM BOTTOM 1ST FRAME, AT FRONT INSIDE LIP.  REPLACED AFT CARGO COMPARTMENT DOOR  ANGLE IAW B737-300 SRM 51-40-02-0G, DWG 65-47952-510.
